Follow
Attila Pethő
Attila Pethő
University of Debrecen, Faculty of Informatics
Verified email at inf.unideb.hu
Title
Cited by
Cited by
Year
A generalization of a theorem of Baker and Davenport
A Dujella, A Petho
The Quarterly Journal of Mathematics 49 (195), 291-306, 1998
5611998
Computing integral points on elliptic curves
J Gebel, A Pethő, HG Zimmer
Acta Arithmetica 68 (2), 171-192, 1994
1641994
Generalized radix representations and dynamical systems. I
S Akiyama, T Borbély, H Brunotte, A Pethő, JM Thuswaldner
Acta Mathematica Hungarica 108, 207-238, 2005
1362005
Number systems in integral domains, especially in orders of algebraic number fields
B Kovács, A Petho
Acta Sci. Math.(Szeged) 55 (3-4), 287-299, 1991
1131991
Perfect powers in second order linear recurrences
A Pethö
Journal of Number Theory 15 (1), 5-13, 1982
1131982
Generalized radix representations and dynamical systems II
S Akiyama, H Brunotte, A Petho, JM Thuswaldner
ACTA ARITHMETICA-WARSZAWA- 121 (1), 21, 2006
912006
On a polynomial transformation and its application to the construction of a public key cryptosystem
A Petho
Computational number theory (Debrecen, 1989), 31-43, 1991
891991
On Mordell‘s equation
J Gebel, A Pethö, HG Zimmer
Compositio Mathematica 110 (3), 335-367, 1998
841998
Products of prime powers in binary recurrence sequences. I. The hyperbolic case, with an application to the generalized Ramanujan-Nagell equation
A Pethö, BMM de Weger
mathematics of computation 47 (176), 713-727, 1986
751986
Simple families of Thue inequalities
G Lettl, A Pethő, P Voutier
Transactions of the American Mathematical Society 351 (5), 1871-1894, 1999
741999
Generalized Zeckendorf expansions
I NEMES, A PETH&
Appl. Math. Lett 7 (2), 25-28, 1994
741994
On canonical number systems
S Akiyama, A Pethő
Theoretical Computer Science 270 (1-2), 921-933, 2002
732002
A secure electronic exam system
A Huszti, A Petho
Publicationes Mathematicae Debrecen 77 (3-4), 299-312, 2010
702010
Full cubes in the Fibonacci sequence
A Petho
PUBLICATIONES MATHEMATICAE-DEBRECEN 30 (1-2), 117-127, 1983
651983
On digit expansions with respect to linear recurrences
A Pethö, RRF Tichy
Journal of Number Theory 33 (2), 243-256, 1989
611989
Effektives Lösen von Thue Gleichungen
A Petho, R Schulenberg
Publ. Math. Debrecen 34 (3-4), 189-196, 1987
571987
A full characterisation of divisibility sequences
JP Bézivin, A Pethö, AJ van der Poorten
American Journal of Mathematics 112 (6), 985-1001, 1990
561990
On the indices of multiquadratic number fields
A Pethő, ME Pohst
Acta Arithmetica 153, 393-414, 2012
532012
Simultaneous representation of integers by a pair of ternary quadratic forms—with an application to index form equations in quartic number fields
I Gaál, A Pethő, M Pohst
journal of number theory 57 (1), 90-104, 1996
531996
Complete solution of a family of quartic Thue equations
G Lettl, A Pethő
Abhandlungen aus dem Mathematischen Seminar der Universität Hamburg 65 (1 …, 1995
521995
The system can't perform the operation now. Try again later.
Articles 1–20